HUANG Zhi-Bo, LI Qian. Subnormal Solutions of higher Order Linear Differential Equations with Periodic Coefficients[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(1): 2-2 .
Citation:
HUANG Zhi-Bo, LI Qian. Subnormal Solutions of higher Order Linear Differential Equations with Periodic Coefficients[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(1): 2-2 .
HUANG Zhi-Bo, LI Qian. Subnormal Solutions of higher Order Linear Differential Equations with Periodic Coefficients[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(1): 2-2 .
Citation:
HUANG Zhi-Bo, LI Qian. Subnormal Solutions of higher Order Linear Differential Equations with Periodic Coefficients[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(1): 2-2 .
The representations of subnormal solutions for the higher order linear differential equation f(n)+n∑j=1[Pn−j(ez)+Qn−j(e−z)]f(n−j)=R1(ez)+R2(e−z) are obtained, where n≥2, Pj(z),Qj(z)(j=0,1,2,⋯,n−1), R1(z) and R2(z) are polynomials in z such that Pj(z),Qj(z)(j=0,1,2,⋯,n−1) are not all constants, and degPjdegP0 ,(j=1,2,⋯,n−1).